MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V.; Evolution Transfer Carriage

STERIS MEXICO, S. de R.L. de C.V.; Evolution Transfer Carriage
Model Number AX083020003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that while an employee was using their evolution transfer carriage, the carriage became unstable and fell to the floor.The employee was reportedly bruised and sore.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the transfer cart and found that would not consistently latch in the latching station at the bottom of the sterilizer.After further inspection, the technician found that the latching mechanism was out of adjustment, causing intermittent latching.To resolve the issue, the technician adjusted the latching mechanism.After the unit was tested and confirmed operating according to specifications it was returned to service.This unit is not under steris contract agreement for maintenance services.The user facility is responsible for all maintenance activities.No additional issues have been reported.

Brand Name
NA
Common Device Name
Evolution Transfer Carriage
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50713949
Report Number3005899764-2026-00067
Device Sequence Number18656064
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public(01)00724995150389
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown